Translator Disclaimer
2010 Heteroclinic Orbits for Discrete Hamiltonian Systems
Yuhua Long, Haiping Shi, Huafeng Xiao
Commun. Math. Anal. 9(1): 1-14 (2010).

Abstract

Recently, the existence and multiplicity results of heteroclinic orbits for a discrete pendulum equation have been investigated. In present paper, we generalize those results to a class of discrete Hamiltonian systems. Since the variational functional is identically infinite, some effective methods, provided by Rabinowitz, have to be adopted to detect critical points corresponding to heteroclinic solutions. .

Citation

Download Citation

Yuhua Long. Haiping Shi. Huafeng Xiao. "Heteroclinic Orbits for Discrete Hamiltonian Systems." Commun. Math. Anal. 9 (1) 1 - 14, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1192.39002
MathSciNet: MR2569957

Subjects:
Primary: 39A11

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top